JOURNAL ARTICLE

Transfusion-related acute lung injury (TRALI): a report of two pediatric cases

Işil Yildirim, Mehmet Sah Ipek, Pelin Zorlu, Neşe Yarali
Pediatric Hematology and Oncology 2008, 25 (4): 319-24
18484476
Transfusion-related acute lung injury (TRALI) is a life-threatening adverse effect of transfusion that should be considered in the differential diagnosis of all patients who develop respiratory distress during or within 6 h of transfusion. Two children with TRALI are presented and the diagnosis, pathophysiology, treatment, and need for understanding and recognition to reduce morbidity and mortality are discussed.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
18484476
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"